RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1971, Volume 35, Issue 3, Pages 600–626 (Mi izv2026)  

This article is cited in 8 scientific papers (total in 8 papers)

Removal of singularities of smooth mappings

M. L. Gromov, Ya. M. Eliashberg


Abstract: For a multilinear differential operator which satisfies the necessary conditions, we establish a method of constructing a smooth function $M\to\mathbf R^q$ which maps no points to the zero operator.

Full text: PDF file (3015 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1971, 5:3, 615–639

Bibliographic databases:

UDC: 513.8
MSC: Primary 58C25; Secondary 57D40, 58A20
Received: 09.09.1970

Citation: M. L. Gromov, Ya. M. Eliashberg, “Removal of singularities of smooth mappings”, Izv. Akad. Nauk SSSR Ser. Mat., 35:3 (1971), 600–626; Math. USSR-Izv., 5:3 (1971), 615–639

Citation in format AMSBIB
\Bibitem{GroEli71}
\by M.~L.~Gromov, Ya.~M.~Eliashberg
\paper Removal of singularities of smooth mappings
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1971
\vol 35
\issue 3
\pages 600--626
\mathnet{http://mi.mathnet.ru/izv2026}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=301748}
\zmath{https://zbmath.org/?q=an:0221.58009}
\transl
\jour Math. USSR-Izv.
\yr 1971
\vol 5
\issue 3
\pages 615--639
\crossref{https://doi.org/10.1070/IM1971v005n03ABEH001098}


Linking options:
  • http://mi.mathnet.ru/eng/izv2026
  • http://mi.mathnet.ru/eng/izv/v35/i3/p600

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. M. Eliashberg, “Surgery of singularities of smooth mappings”, Math. USSR-Izv., 6:6 (1972), 1302–1326  mathnet  crossref  mathscinet  zmath
    2. M. L. Gromov, “Convex integration of differential relations. I”, Math. USSR-Izv., 7:2 (1973), 329–343  mathnet  crossref  mathscinet  zmath
    3. È. G. Poznyak, “Isometric immersions of two-dimensional Riemannian metrics in euclidean space”, Russian Math. Surveys, 28:4 (1973), 47–77  mathnet  crossref  mathscinet  zmath
    4. B.H. Li, “On second-order nondegenerate immersions of S1 in 2∗”, Topology and its Applications, 25:2 (1987), 161  crossref
    5. Amiya Mukherjee, “Higher-order nondegenerate immersions of manifolds”, Topology and its Applications, 25:2 (1987), 129  crossref
    6. Li Gui Song, “Some results on higher order immersions of manifolds”, Acta Math. Sinica (N.S.), 8:2 (1992), 113–121  crossref  mathscinet  zmath
    7. Herman Gluck, Pan Liu-Hua, “Embedding and knotting of positive curvature surfaces in 3-space”, Topology, 37:4 (1998), 851  crossref
    8. Roberto De Leo, “Partial immersions and partially free maps”, Differential Geometry and its Applications, 2011  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:561
    Full text:199
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020